How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I got stomach or indigestion or inflamation of the pancreas

Customer Question

Hello i got stomach or indigestion or inflamation of the pancreas iam think.doctor just check my liver and kidneys thats it per 1year am loose 22kg because i cant eat after food i got dessineas voimting spazm.now i got pregnan 9weak and all my problem come more paynfull after spazm i start bleeding.gaing every 3days to gp.whey explayn what cant help me isit normal
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Can you please let me know if you have any other medical problems?Are you on any medications for anything?Please let me know.Regards
Customer: replied 1 year ago.
So do you answer my guestion
Expert:  Dr. SH replied 1 year ago.
Please answer the questions above so that I can help you out in a better way.I am here to answer all your questions.Kindest regards
Customer: replied 1 year ago.
No i dont used any medication just vitamins for pregnancy
Expert:  Dr. SH replied 1 year ago.
Where in the abdomen, exactly, is your pain located?Is it in the mid upper abdomen?Please let me know.
Customer: replied 1 year ago.
All abdomen often payd in the righ side sometimes looks like apendics
Customer: replied 1 year ago.
Stomach looks heavy like for exp i allready drink 5lt water.but stomach is empty.i just start eat after20min im want vomit headeck payn start
Expert:  Dr. SH replied 1 year ago.
I would recommend that you should use over-the-counter dimenhydrinate to help with your vomiting and nausea.I would also recommend using an anti-acid medication like zantac 150 mg twice daily.I think that you could be having gastritis, inflammation of your stomach, which is causing your symptoms.This session is open for any further questions that you may have. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating when you are done asking.Kindest regards

Related Medical Questions